This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Current Symptoms -
1. hard to maintain erection
2. Takes longer time to reach orgasm in sex
3. Feel like the amount of sperm is low when ejaculating
I went to urology, but nothing major issue has been found.
However, they suggested me to take CABERGOLINE 0.5mg twice a week
based on my blood test.
LH 9.4 High 1.7-.8.6 mIU/mL
FSH 14.6 High 1.5-12.4 mIU/mL
Prolactin 20.2 High 4.0-15.2 ng/mL
Testosterone 472 249-836 ng/dL
BTW, I have taken brain MRI. However, no tumor or issue has been found.
1. What could possibly cause high LH,FSH and Prolcatin?
2. Are these seriously/extremely high?
3. Can I have above symptoms because these high level of LH,FSH and Prolactin?
4. Do you think CABERGOLINE could really help me to fix my symptoms and hormone?
The normal LH & FSH values vary between 1-10 mIU/ml and normal testosterone level varies between 3-20 ng/ml. Hence these values are not particularly high. Since an adenoma has been ruled out with an MRI, this is likely to be a primary elevation or secondary to primary low testosterone levels. Cabergoline would oppose the effects of prolactin and may help with your symptoms. I would suggest consulting an endocrinologist for appropriate management.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.